Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pangastiritis, dyspepsia, tried homeopathy, no relief with Ganaton D, Famotidine, Colenticen gel, endoscopy done

HI Sir I am suffering from Gastric problem.I cannot digest food easily. My stomach produces lot of gas. I feel fullness and abdominal pressure also acidicty. I have an endoscopy few months back. Pangastiritis and dyspepsia diagnosed. used lots of medication and now on Ganaton D, Famotidine and Colenticen gel but that does not seems to work. I also tried homeopathy for one month but that was not fruitful. Please help me I am very disturbed.
Asked On : Thu, 7 Jun 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Along with the medicine,you have to change tour food habits and lifestyles like
Avoiding fried and fatty foods
Avoiding smoking and alcohol
Finish your dinner by 8 in the evening
Drink plenty of water
Regular morning exercises and deep breathing techniques
Reduce stress and do yoga
If these life style methods are adopted along with the regular medicine,you shall become alright soon
Answered: Thu, 7 Jun 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The problem of gas and indigestion is a chronic problem related to the diet. Bringing out lifestyle changes, avoiding gas producing foods, regular exercise, avoiding hot and spicy food will be helpful. Medicines will help in symptomatic relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor